# SDR USAA070167

- Difficulty date: February 28, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 20,963 hours, 20,963 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367019500400
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 251 AG FRAME 47-47.5 DAMAGED.  MANUFACTURED NEW PANEL PER MCGILL IRM 9701 REV F, DEFECT SIZE: 2 X 1 INCH.
